Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took z pack for bronchitis. Feeling congested and getting yellow phlgem. What to do?

Hello Dr., I went to an urgent care and they gave me a z pack and an albuterol inhaler for severe bronchitis . I just finished the z pack yesterday. I am feeling a lot better, but still congested and getting some yellow phlgem when blowing my nose . It is much better, but still some yellow. Should I call to see about a 2nd round of Azithromycin (z pack)
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
what were your symptoms? and on what findings were you diagnosed as having severe bronchitis.?Was there anything on your blood work, chest X-ray, sputum C/S.If the diagnosis of severe bronchitis is correct then the dose of azithromycin you have taken should be enough. acute bronchitis is usually viral related and only in small number of people bacteria is the cause.There is no need for second coarse at the moment. however if you still are having symptoms even after 2 weeks time you should revisit the nearest doctor for an alternate diagnosis.
take care
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor